Pravastatin weight gain

By: Wildennn On: 11-Dec-2017
Pravachol and Weight Gain - Cholesterol Home Page

Pravachol and Weight Gain - Cholesterol Home Page

Weight gain does not appear to be a side effect of Pravachol. This selection from the eMedTV archives offers information on Pravachol and weight gain, including tips. I have severe diarrhea, fatigue, mood swings usually low moods, crying everyday. I believe some of my moods and weight gain are caused by some of the medici. I am taking Pravastatin and seem to have sleep pro. I am taking Pravastatin and seem to have sleep problems, weight gain, have had muscle pain,etc and am interested.

Pravastatin - does this cause weight gain? -
Pravastatin - does this cause weight gain? -

Answer question resolved - Posted in obesity, pravastatin, side effect, weight - Answer no it doesn't cause weight gain but the aches and pains. Helpful, trusted answers from doctors Dr. Lynch on does cholesterol medicine pravastatin make you gain weight Interesting question. Not a reported side.

Pravastatin weight gain
Rating 4,6 stars - 760 reviews